MAUDE Adverse Event Report: ALLERGAN (COSTA RICA) STYLE 45 SILICONE GEL FILLED BREAST IMPLANT; PROSTHESIS, BREAST, NONINFLATABLE, INTERNAL, SILICONE GEL-FILLED

ALLERGAN (COSTA RICA) STYLE 45 SILICONE GEL FILLED BREAST IMPLANT; PROSTHESIS, BREAST, NONINFLATABLE, INTERNAL, SILICONE GEL-FILLED
Catalog Number 45-360
Medical Device Problem Code Material Rupture (1546)
Health Effect - Clinical Code Failure of Implant (1924)
Date of Event 11/26/2024
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
A review of the device history record has been completed.No deviations or non-conformances noted.Further information from the reporter regarding event, product, or patient details has been requested.No additional information is available at this time.Reason for reoperation: rupture, capsular contracture baker grade i, swelling/edema, ptotic tissue, visibility/palpability.
 
Event or Problem Description
Healthcare professional reported right side "larger than the left", "capsular contracture baker grade i", "ptotic tissue", "mild background parenchymal enhancement", "leaking breast", "deformity" and "intracapsular rupture of the silicone implant".The device has been explanted.
 
Additional Manufacturer Narrative
Device evaluation: based on the product analysis performed, the assessments of the complaint codes are: ¿ rupture: observed broken device assessed as unidentified (tear) opening (no shell thickness due to opening is in patch/shell bond edge).¿ capsular contracture: unable to observe as it is not related to the manufacturing process.¿ edema: unable to observe as it is not related to the manufacturing process.¿ visibility/palpability: unable to observe as it is not related to the manufacturing process.As per the investigation procedure, creases were observed and none of the observations are found to be potentially related to the manufacturing process, no further actions are required.
 
Event or Problem Description
Healthcare professional reported right side "larger than the left", "capsular contracture baker grade i", "ptotic tissue", "mild background parenchymal enhancement", "leaking breast", "deformity" and "intracapsular rupture of the silicone implant".The device has been explanted and replaced.

Brand Name
STYLE 45 SILICONE GEL FILLED BREAST IMPLANT
Common Device Name
PROSTHESIS, BREAST, NONINFLATABLE, INTERNAL, SILICONE GEL-FILLED
Manufacturer (Section D)
ALLERGAN (COSTA RICA)
900 parkway global park
zona franca
la aurora de heredia
CS 
Manufacturer (Section G)
ALLERGAN (COSTA RICA)
900 parkway global park
zona franca
la aurora de heredia
CS  
Manufacturer Contact
terry ingram
2525 dupont drive
irvine, CA 92612
8479366324
MDR Report Key21649457
Report Number9617229-2025-04602
Device Sequence Number13104356
Product Code FTR
UDI-Device Identifier10888628002067
UDI-Public10888628002067
Combination Product (Y/N)N
Initial Reporter StateMT
Initial Reporter CountryUS
PMA/510(K) Number
P020056
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2008
Device Explanted Year2025
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 06/09/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date12/23/2012
Device Catalogue Number45-360
Device Lot Number1544232
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 03/06/2025
Supplement Date Received by Manufacturer05/13/2025
Initial Report FDA Received Date03/19/2025
Supplement Report FDA Received Date06/09/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured01/26/2008
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age65 YR
Patient SexFemale
Patient Weight92 KG
Patient EthnicityNon Hispanic
Patient RaceWhite